# SDR FDEA201007262667

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA39465
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT WASTE TANK COMPARTMENT FRAME STATION 1986 L-50L TO L-50R.  PRVIOUSLY ACCOMPLISHED NOT IAN ACCORDANCE WITH SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED AND REPLACED WITH NEW REPAIR AS PER SRM 53-30-00 FIG. 5 VOL. 1 REV. 96.  EO 8-5100-7-5001 A7 PT2.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 110.
